# SDR SWAA2017052213860

- Difficulty date: May 15, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N7856A
- Make and model: Boeing 737-7
- Aircraft serial: 30630
- Aircraft time: 43,268 hours, 29,355 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 412A1605
- Condition: Loose
- Location: Row 4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY AISLE BULLNOSE PANEL LIGHT LOOSE AT ROW 4.  SECURED THE LIGHT IAW DWG.
